# SDR DLL10970338

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1542222103
- Condition: Cracked
- Location: Bs 933
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 933, AT APPROX WL 225, ON THE RT WAS FOUND CRACKED.  THE SUBJECT CRACK IS APPROX 2.75 IN LENGTH.  THE CRACK WILL BE CUT OUT AND DAMAGE REPAIRED WITH A DOUBLER AND REPAIR STRAP PER ER/A 361229-14.
